Next Article in Journal
The Frenet and Darboux Instantaneous Rotation for Curves on Space-Like Surface
Previous Article in Journal
An Effective Algorithm for Euler System in a Class of Discontinuous Functions
 
 
Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Previous articles were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence, and they are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Font Type:
Arial Georgia Verdana
Font Size:
Aa Aa Aa
Line Spacing:
Column Width:
Background:
Article

On some Extensions of Dynamical Homeomorphism and Dynamical Isomorphism in Dynamical System

1
Celal Bayar University, Faculty of Arts and Sciences, Department of Mathematics, Manisa, Turkey
2
Fırat University, Faculty of Arts and Sciences, Department of Mathematics, Elazığ-Turkey
*
Authors to whom correspondence should be addressed.
Math. Comput. Appl. 1999, 4(2), 189-194; https://doi.org/10.3390/mca4020189
Published: 1 August 1999

Abstract

In this paper, the definitions and the theorems concerning with the invariant sets, w- and α- limit sets are given and proved in the new Dynamical Systems. By using of the definition of P and P¯ stability, some remarkable unknown results are obtained. Finally, the definition of Dynamical Isomorphism and Dynamical Homeomorphism are given and related original theorems are presented and proved.

Share and Cite

MDPI and ACS Style

Bildik, N.; İnç, M. On some Extensions of Dynamical Homeomorphism and Dynamical Isomorphism in Dynamical System. Math. Comput. Appl. 1999, 4, 189-194. https://doi.org/10.3390/mca4020189

AMA Style

Bildik N, İnç M. On some Extensions of Dynamical Homeomorphism and Dynamical Isomorphism in Dynamical System. Mathematical and Computational Applications. 1999; 4(2):189-194. https://doi.org/10.3390/mca4020189

Chicago/Turabian Style

Bildik, Necdet, and Mustafa İnç. 1999. "On some Extensions of Dynamical Homeomorphism and Dynamical Isomorphism in Dynamical System" Mathematical and Computational Applications 4, no. 2: 189-194. https://doi.org/10.3390/mca4020189

Article Metrics

Back to TopTop